# SDR 99T64R237AR

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Te Flap
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0076 - LT INBOARD FLAP WEDGE CORROSION AROUND ATTACH FITTINGS.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED DOUBLERS PER EO 99-061 WITH APPROVEDF FAA FORM 8110-3 DATED 6-8-99.  REF:  ARROW AIR, ARWA.  (X)
